# SDR CA021004006

- Difficulty date: September 24, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,966 hours
- Engine: Pwa PT6A21
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Part number: 9091009913
- Condition: Cracked
- Location: Intake Anti Ice
- Component: Intake Anti Ice, Beech, 9091009913
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE ANTI-ICE (INTAKE) TUBES REPLACED AS PER SB 71-3142 (BEECH) - NEW TUBES FOUND CRACKED (NOT SEPARATED) AT FIRST INSPECTION AFTER SB COMPLIANCE.
